# SDR DHL2006770505

- Difficulty date: September 30, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, BS 660, STR 28L, CORROSION ON STR 28L.  REMOVED CORROSION AT STR, MATERIAL LOSS IS .022, ORIGINAL MATERIAL THICKNESS .063 AND MATERIAL REMAINING .041. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIG.1. CUT OUT DAMAGED APPOX 16 INCHES.  FAB FILLER REPAIR WITH BAC 1498-144, 7075-T6, PO NR 623185 AND 2 SPLICES WITH BAC 1498-131-7075-T6 SIZE 10.375 INCHES, PO NR 9003866 IAW SRM 53-10-2 FIG 9 AND 53-10-3 FIG.1.  TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED PARTS AND REPAIR IAW SRM 53-10-3 FIG.1.
